# SDR CHQA20140126023

- Difficulty date: January 26, 2014
- Submitted: January 30, 2014
- Operation: Air carrier
- Aircraft: N382SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145624
- Aircraft time: 28,359 hours, 25,584 cycles
- Engine: Rroyce AE3007A13
- Engine time: 29,124 hours, 27,857 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 8005701
- Condition: Damaged
- Location: Nlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THAT DURING CRUISE FLIGHT, THEY RECEIVED A LG AIR GND FAIL MESSAGE.  THE CREW REPORTED THAT THEY RECEIVED ASSOCIATED ENG 1 & 2 THRUST REVERSER DISAGREE MESSAGES.  DIVERTED & LANDED WITHOUT INCIDENT. REPLACED THE NLG WEIGHT ON WHEELS PROXIMITY SWITCH.  OPERATIONS CHECKED WERE GOOD WITH NO FURTHER DEFECTS NOTED.
